# SDR DALA2024011000469

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 13,223 hours, 5,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3086 L2 R2 R3 DOOR ASSIST CYL REQUIRES SVC. CORRECTIVE ACTION: SERVICED L2 R2 R3 DOOR ASSIST CYL PER A321 AMM 52-22-00. (5036734)
